# SDR DALA1242069019

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON FUSELAGE SKIN BELOW WING TO FUSELAGE FILLET PANEL RUBSTRIPS ON BS 727-826 BETWEEN LONGERONS 16-30L AND BS 826-864 BETWEEN LONGERONS 17-19L.  BLENDED FUSELAGE SKIN AND WITHIN LIMITS TO LEAVE AS IS IAW SRM 53-04 PARA 57.
